MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC HS FIBER ARTHRO LINK; NONABSORBABLE SURGICAL SUTURE

RIVERPOINT MEDICAL LLC HS FIBER ARTHRO LINK; NONABSORBABLE SURGICAL SUTURE
Model Number HS216
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, "when the reference (b)(4) was checked on receipt, 9 boxes had only one of the two required labels.".
 
Additional Manufacturer Narrative
No product was returned for evaluation at this time.A review of the device history record was performed and all product met requirements prior to release.The cause for the event was found to be an assembly error and the report has been substantiated.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.

Brand Name
HS FIBER ARTHRO LINK
Common Device Name
NONABSORBABLE SURGICAL SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland 
MDR Report Key16742244
Report Number3006981798-2023-00016
Device Sequence Number5377945
Product Code GAT
UDI-Device Identifier00812444028645
UDI-Public00812444028645
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHS216
Device Lot Number23012703
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date04/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown